MAUDE Adverse Event Report: SOPHYSA PRESSIO ICP AND ICT MONITORING KIT, PARENCHYMAL TUNNELING; ICP & ICT MONITORING CATHETER

SOPHYSA PRESSIO ICP AND ICT MONITORING KIT, PARENCHYMAL TUNNELING; ICP & ICT MONITORING CATHETER
Model Number PSO-PTT
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
Pt has icp sensor implanted for 3 days no issues.However post a roll ( repositioning the pt) the monitor was showing negative icp values or periodically no wave form/values.The nurse and equipment nurse trouble shooted with a different connection cable and different monitors and was still receiving the same issue.No error message was displayed on the monitor.They then used a transducer from the evd to obtain an icp value.Equipment nurse called me at 1550 to let me know and help with trouble shooting, they had done all they could and what was needed to be done.I said it was likely due to the sensor being dislodged however strange there wasn't an error message.Sensor was explanted later that day.
 
Event or Problem Description
Pt has icp sensor implanted for 3 days no issues.However, post a roll (repositioning the pt), the monitor was showing negative icp values or periodically no wave form/values.The nurse and equipment nurse trouble shooted with a different connection cable and different monitors and was still receiving the same issue.No error message was displayed on the monitor.They then used a transducer from the evd to obtain an icp value.Equipment nurse called me at 1550 to let me know and help with trouble shooting, they had done all they could and what was needed to be done.I said it was likely due to the sensor being dislodged however strange there wasnt an error message.Sensor was explanted later that day.
 
Additional Manufacturer Narrative
Zero procedures performed on (b)(6)2025.Record of 5 days of monitoring.Coherent values for 3 days.At the forth day, drop of the pressure to almost 0mmhg.At the fifth day, presence of negative values.Analysis of the incriminated device: visual aspect: several bending of the catheter, cross-cut of the tube at approximately 50 mm from the edge, the internal cables are visible.Functionnal: during functional test, rapid drift and error message e001 (due to the cut in the tube).Traceability: no data supporting the incident.Based on the condition of the returned catheter, it is impossible to conclude that the catheter failed during use.

Brand Name
PRESSIO ICP AND ICT MONITORING KIT, PARENCHYMAL TUNNELING
Common Device Name
ICP & ICT MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy môquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopôle temis
besançon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy môquet
orsay, 91400
FR   91400
MDR Report Key23254736
Report Number3001587388-2025-00091
Device Sequence Number10414190
Product Code GWM
UDI-Device Identifier03760124131765
UDI-Public(01)03760124131765(11)250625(17)300401
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSO-PTT
Device Catalogue NumberPSO-PTT
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer09/25/2025
Initial Report FDA Received Date10/09/2025
Supplement Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown